# SDR NOCA08208

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 0329
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM KEEPS GOING OFF IN LAV R4.  REMOVED AND REPLACED LAV SMOKE DETECTOR AS PER MM 26-13-01, OPS CHECK OK.
